# SDR 2017FA0000350

- Difficulty date: May 4, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N184SG
- Make and model: Cessna T206H
- Aircraft serial: T20609184
- Engine: Lyc TIO540AJ1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62E23190
- Part serial: HSBN007FP
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL LEAK FROM THE ENGINE DRIVEN FUEL PUMP AFTER FLIGHT.  INSPECTED PUMP, REMOVED DRAIN LINE FROM BOTTOM OF PUMP, VERIFIED LEAK.  PERFORMED GROUND RUN FOR OPERATIONAL LEAK CHECK, COULD NOT DUPLICATE.  CONTACTED TECH SUPPORT, AND WAS ADVISED TO REPLACE THE PUMP FOR SAFETY CONCERNS.  REMOVED FUEL PUMP PN 62E23190, SN AND REPLACED WITH NEW FUEL PUMP, PN 62E23190, SN HUAN090FP.  PERFORMED OPERATIONAL CHECK, NO DEFECTS NOTED.  VISUAL INSPECTION OF REMOVED PUMP, LUBRICATING GREASE AT DRIVE SHAFT WASHED OUT BY FUEL AND RUST STAINS FOUND.  SUSPECT PUMP BYPASSING INTERNALLY WHEN HOT.
